# SDR FDEA201508282716

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,155 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXI OUT BRAKING RESPONSE GOOD & NORMAL, AFTER FIRST OFFICER LANDING USING MEDIUM AUTO BRAKES, INITIAL BRAKE APPLICATION WAS VERY INEFFECTIVE UNTIL APPLIED HEAVY PRESS TO BEGIN SLOWING THE ACFT FROM 20 KTS GND SPEED.   INSPECTED ALL MAIN & CTR LG BRAKES IAW AMM 32-43-20-6, CHECKED NORMAL.  INSPECTED MAIN BRAKE CONTROLS, INCLUDES BRAKE PEDAL CONTROL, CABLES & LINKAGES IAW AMM 32-44-00-5, NO ABNORMALITY FOUND.  PERFORMED THE IBCV INPUT PUSHRODS ADJUSTMENT & IBCV OPERATIONAL TEST IAW AMM 32-44-00-5, TESTED NORMAL.  BLEED THE MLG & CTR LANDING GEAR BRAKES IAW AMM 32-43-20-2.
